New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

NewToCD
Regular Member


Date Joined Jul 2008
Total Posts : 57
   Posted 8/14/2008 5:11 AM (GMT -7)   
SO i took my first pill last night before bed & woke up this morning feeling terribly nauseous
anyone know if there is an adjustment period & will this pass eventually?
I don't know if i can deal with this feeling everyday!!

MikeB
Veteran Member


Date Joined Mar 2006
Total Posts : 1169
   Posted 8/14/2008 5:56 AM (GMT -7)   
I have seen a number of posts here from 6mp users who experienced nausea and reported that it eased or vanished in time. Like a lot of drugs though, it seems to be an individual thing . . . I'd give it at  least a week to see. And hopefully you are on a regimen of blood draws to monitor your white count for a while.

ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 8/14/2008 9:48 AM (GMT -7)   
I didn't notice nausea when I started 6mp but I am still on it and I usually have a lot of stomach spasms from early morning until about 10 or 11 a.m.  Maybe it is related to the 6mp.  If so, I've been on it for almost 2 years and I still have the problem.  I hope to be tapering off starting later this month.  If I notice that the stomach spasms go away, I'll let everyone know.

Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 


Wiped Out
Regular Member


Date Joined Jun 2007
Total Posts : 71
   Posted 8/17/2008 7:55 PM (GMT -7)   
I've been on 6MP for a few months now. I am now on 3 X 50mg a day. Waves of nausea come during the day but it did bring me out of a bad flare.
Left-sided UC Diagnosed 2004

Iron Deficiency Anemia Diagnosed 2007

Dec.2007 Colonoscopy -Active UC 45 cm.
Colazal - 4 X 3 daily
6 MP - 150 mg daily
Entocort - 3 daily
Canasa - As Needed
Nexium, Folic Acid












mj8dokken
Regular Member


Date Joined Dec 2006
Total Posts : 149
   Posted 8/18/2008 12:57 PM (GMT -7)   
Did you try eating a small snack with your pills?
Bad flare May '06 resulted in CD diagnosis-symptoms for 10 yrs prior.
Asacol: 2400 mg/day
6mp: 100mg/day
Prednisone: 10 mg/day
Entocort: 9mg/day


NewToCD
Regular Member


Date Joined Jul 2008
Total Posts : 57
   Posted 8/18/2008 1:26 PM (GMT -7)   
Thanks all - i actually started taking the pills with dinner & i think it has definitely helped. I haven't felt as bad as i did after that first day when i didnt have much to eat the night i took the pill!

Thanks again - there is nothing better then first hand advice!

Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 8/18/2008 2:53 PM (GMT -7)   
I always took my 6mp in the morning and never noticed a problem. But I was off of it for a few months and after having read all the posts about taking it at night, when I started it again, I started it at night just in case. It should go away in time, but I think its more like a month or so, not a week. If it is particularly bad you can ask for an anti nausea med to help in the mean time.
Suzanne

CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....


lilturbo
Regular Member


Date Joined Feb 2008
Total Posts : 298
   Posted 8/18/2008 7:49 PM (GMT -7)   
When I first started taking 6MP I got really nauseous on the fourth day. I got really nauseous before I ate, when driving as a passenger in a car, etc etc

I was eventually taken off of 6MP due to it affecting my liver (I was on it for about six months) and have to say that I was pretty much nauseous my entire time on it. It came and went, but definitely hit me at random times.
turboemma.blogspot.com/


Eddie K.
Regular Member


Date Joined May 2008
Total Posts : 27
   Posted 8/19/2008 10:07 AM (GMT -7)   
I wanted to post the same question.  I've been on 6MP for 2 months and still get nauseos at times.  I'm curious how what percent of people saw this go away with time.  In a way, I don't understand why this would change as the drug is a chemotherapeutic (at much lower doses than those used in cancer...)
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:24 PM (GMT -7)
There are a total of 2,734,291 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
350 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, Psilociraptor, tennisplayer, Bohemond, Scaredy Cat, Girlie, ChickNorris, U B Tough, exqualls, Cowboy10, peanut307, lavendar, JackH


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer